# SDR MASA200602062

- Difficulty date: August 7, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N905J
- Make and model: Cndair CL6002D24
- Aircraft serial: 15005
- Aircraft time: 8,557 hours, 6,620 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Stabilizer
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 2881 PHX - STAB FAULT STATUS MESSAGE.  MX RESET THE SYSTEM.
